# SDR JJBA20170826025

- Difficulty date: August 26, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 34,686 hours, 45,718 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Position
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOOR LIGHT CYCLED DURING CLIMB AND HEARD THE DOOR OPEN AND CLOSE. PERFORMED GVI OF NLG DOOR SENSOR WIRING AND SENSOR AND SENSOR CONNECTOR. WIRING IS IN GOOD CONDITION SENSOR IS FOUND 0.026 AWAY FROM TARGET. SENSOR IS TOO CLOSE TO TARGET.  DISCONNECTED NLG DOOR ROD FROM DOOR, DISCONNECTED SPRING FROM BELLCRANK. AND REMOVED TOGGLE LINK
